Alert archive / Tennessee / Freeze Warnings in 2016

Freeze Warning 3, NWS Memphis, TN

November 12, 20167 counties in Arkansas; 19 counties in Tennessee; Dunklin County, Pemiscot County, Missouri

NWS Memphis, TN issued this freeze warning at Nov 12, 2016, 2:08 PM CST for 7 counties in Arkansas; 19 counties in Tennessee; Dunklin County, Pemiscot County, Missouri. It took effect at Nov 12, 2016, 11:00 PM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 12, 2016, 2:08 PM CST (20:08 UTC)
In effect from
Nov 12, 2016, 11:00 PM CST
Expired
Nov 13, 2016, 9:00 AM CST
In force
10 hr
Issued by
NWS Memphis, TN
All 28 counties

Clay County, AR, Craighead County, AR, Greene County, AR, Lawrence County, AR, Mississippi County, AR, Poinsett County, AR, Randolph County, AR, Dunklin County, MO, Pemiscot County, MO, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 74 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 8.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2016-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2016-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1237 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

056 
WWUS74 KMEG 122008
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
208 PM CST SAT NOV 12 2016

...FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS PORTIONS OF THE
MID-SOUTH...

.HIGH PRESSURE WILL BECOME CENTERED OVER THE MID-SOUTH TONIGHT IN
THE WAKE OF A COLD FRONT. AS A RESULT...LIGHT WINDS...CLEAR
SKIES...AND DRY AIR WILL ALLOW TEMPERATURES TO FALL INTO THE LOW
TO MID 30S OVER MUCH OF THE AREA LATE TONIGHT. A WIDESPREAD FROST
IS EXPECTED TONIGHT... WITH SOME AREAS IN WEST TENNESSEE...THE
MISSOURI BOOTHEEL...AND EXTREME NORTHEAST ARKANSAS EXPECTED TO
REACH THE FREEZING MARK FOR A FEW HOURS AROUND SUNRISE.

ARZ008-009-MOZ113-115-TNZ001>004-019>022-050>055-090>092-131100-
/O.UPG.KMEG.FZ.A.0002.161113T0600Z-161113T1500Z/
/O.NEW.KMEG.FZ.W.0003.161113T0600Z-161113T1500Z/
RANDOLPH-CLAY-DUNKLIN-PEMISCOT-LAKE-OBION-WEAKLEY-HENRY-DYER-
GIBSON-CARROLL-BENTON TN-HAYWOOD-CROCKETT-MADISON-CHESTER-
HENDERSON-DECATUR-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
KENNETT...CARUTHERSVILLE...TIPTONVILLE...UNION CITY...MARTIN...
DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON...
CAMDEN...BROWNSVILLE...ALAMO...JACKSON...HENDERSON...LEXINGTON...
PARSONS...DECATURVILLE...BOLIVAR...SELMER...SAVANNAH
208 PM CST SAT NOV 12 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOWER 30S 
  TONIGHT.

* TIMING...MIDNIGHT TO 9 AM SUNDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ARZ017-018-026>028-035-036-048-049-MSZ001>009-012>014-TNZ048-049-
088-089-131100-
/O.CON.KMEG.FR.Y.0007.161113T0600Z-161113T1500Z/
LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-CROSS-CRITTENDEN-
ST. FRANCIS-LEE AR-DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-
TISHOMINGO-TUNICA-TATE-PRENTISS-PANOLA-LAFAYETTE-UNION-LAUDERDALE-
TIPTON-SHELBY-FAYETTE-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
MARIANNA...SOUTHAVEN...OLIVE BRANCH...HOLLY SPRINGS...ASHLAND...
RIPLEY MS...CORINTH...IUKA...TUNICA...SENATOBIA...BOONEVILLE...
BATESVILLE...OXFORD...NEW ALBANY...RIPLEY TN...COVINGTON...
BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...
SOMERVILLE...OAKLAND
208 PM CST SAT NOV 12 2016

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST SUNDAY...

* TEMPERATURE/FROST COVERAGE...TEMPERATURES WILL DROP INTO THE 
  MID 30S TONIGHT...RESULTING IN A WIDESPREAD FROST. 

* TIMING...MIDNIGHT TO 9 AM SUNDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

AC3
2 follow-up statements
562 
WWUS74 KMEG 130448
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
1048 PM CST SAT NOV 12 2016

...FREEZING TEMPERATURES EXPECTED TONIGHT ACROSS PORTIONS OF THE
MID-SOUTH...

.HIGH PRESSURE WILL BECOME CENTERED OVER THE MID-SOUTH TONIGHT IN
THE WAKE OF A COLD FRONT. AS A RESULT...LIGHT WINDS...CLEAR
SKIES...AND DRY AIR WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER
20S TO MID 30S OVER MUCH OF THE AREA. WIDESPREAD FROST IS EXPECTED
TONIGHT...WITH AREAS IN WEST TENNESSEE...THE MISSOURI BOOTHEEL...AND
NORTHEAST ARKANSAS EXPECTED TO REACH AT OR BELOW FREEZING.

ARZ017-018-026>028-TNZ048-049-131100-
/O.UPG.KMEG.FR.Y.0007.161113T0600Z-161113T1500Z/
/O.EXB.KMEG.FZ.W.0003.161113T0500Z-161113T1500Z/
LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-LAUDERDALE-TIPTON-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...RIPLEY TN...COVINGTON
1048 PM CST SAT NOV 12 2016

...FREEZE WARNING IN EFFECT UNTIL 9 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST SUNDAY. THE FROST
ADVISORY IS NO LONGER IN EFFECT. 

* TEMPERATURE/FROST COVERAGE...TEMPERATURES WILL DROP INTO THE LOW
  30S TONIGHT...RESULTING IN A FREEZE.

* TIMING...CURRENT TO 9 AM SUNDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ARZ008-009-MOZ113-115-TNZ001>004-019>022-050>055-090>092-131100-
/O.EXT.KMEG.FZ.W.0003.161113T0500Z-161113T1500Z/
RANDOLPH-CLAY-DUNKLIN-PEMISCOT-LAKE-OBION-WEAKLEY-HENRY-DYER-
GIBSON-CARROLL-BENTON TN-HAYWOOD-CROCKETT-MADISON-CHESTER-
HENDERSON-DECATUR-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
KENNETT...CARUTHERSVILLE...TIPTONVILLE...UNION CITY...MARTIN...
DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON...
CAMDEN...BROWNSVILLE...ALAMO...JACKSON...HENDERSON...LEXINGTON...
PARSONS...DECATURVILLE...BOLIVAR...SELMER...SAVANNAH
1048 PM CST SAT NOV 12 2016

...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM CST SUNDAY...

* TEMPERATURE...TEMPERATURES WILL FALL INTO THE UPPER 20S TO
  LOWER 30S TONIGHT.

* TIMING...CURRENT TO 9 AM SUNDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ARZ035-036-048-049-MSZ001>009-012>014-TNZ088-089-131100-
/O.EXT.KMEG.FR.Y.0007.161113T0500Z-161113T1500Z/
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-DESOTO-MARSHALL-BENTON MS-
TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-PRENTISS-PANOLA-LAFAYETTE-
UNION-SHELBY-FAYETTE-
INCLUDING THE CITIES OF...WYNNE...WEST MEMPHIS...FORREST CITY...
MARIANNA...SOUTHAVEN...OLIVE BRANCH...HOLLY SPRINGS...ASHLAND...
RIPLEY MS...CORINTH...IUKA...TUNICA...SENATOBIA...BOONEVILLE...
BATESVILLE...OXFORD...NEW ALBANY...BARTLETT...GERMANTOWN...
COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...OAKLAND
1048 PM CST SAT NOV 12 2016

...FROST ADVISORY NOW IN EFFECT UNTIL 9 AM CST SUNDAY...

* TEMPERATURE/FROST COVERAGE...TEMPERATURES WILL DROP INTO THE 
  MID 30S TONIGHT...RESULTING IN A WIDESPREAD FROST. 

* TIMING...CURRENT TO 9 AM SUNDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JAB
479 
WWUS74 KMEG 130919
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
319 AM CST SUN NOV 13 2016

...FREEZING TEMPERATURES WILL AFFECT PORTIONS OF THE MID-
SOUTH EARLY THIS MORNING...

.HIGH PRESSURE HAS BUILT OVER THE MID SOUTH THIS MORNING...
RESULTING IN LIGHT WINDS...CLEAR SKIES...AND DRY AIR. THIS HAS
ALLOWED TEMPERATURES TO FALL INTO THE UPPER 20S TO MID 30S OVER
MUCH OF THE AREA. TEMPERATURES ARE FORECAST TO FALL BELOW
FREEZING ACROSS MUCH OF NORTHEAST ARKANSAS...THE MISSOURI
BOOTHEEL...AND WEST TENNESSEE. TEMPERATURES WILL BE JUST ABOVE
FREEZING FARTHER SOUTH INTO NORTH MISSISSIPPI...BUT AREAS OF FROST
ARE EXPECTED TO DEVELOP. TEMPERATURES WILL WARM ABOVE FREEZING BY
9 AM.

ARZ008-009-017-018-026>028-MOZ113-115-TNZ001>004-019>022-048>055-
090>092-131500-
/O.CON.KMEG.FZ.W.0003.000000T0000Z-161113T1500Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
DUNKLIN-PEMISCOT-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-
BENTON TN-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON-CHESTER-
HENDERSON-DECATUR-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE...
KENNETT...CARUTHERSVILLE...TIPTONVILLE...UNION CITY...MARTIN...
DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON...
CAMDEN...RIPLEY TN...COVINGTON...BROWNSVILLE...ALAMO...JACKSON...
HENDERSON...LEXINGTON...PARSONS...DECATURVILLE...BOLIVAR...
SELMER...SAVANNAH
319 AM CST SUN NOV 13 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* TEMPERATURE...27 TO 32 DEGREES.

* TIMING...THROUGH 9 AM THIS MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ARZ035-036-048-049-MSZ001>009-012>014-TNZ088-089-131500-
/O.CON.KMEG.FR.Y.0007.000000T0000Z-161113T1500Z/
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-DESOTO-MARSHALL-BENTON MS-
TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-PRENTISS-PANOLA-LAFAYETTE-
UNION-SHELBY-FAYETTE-
INCLUDING THE CITIES OF...WYNNE...WEST MEMPHIS...FORREST CITY...
MARIANNA...SOUTHAVEN...OLIVE BRANCH...HOLLY SPRINGS...ASHLAND...
RIPLEY MS...CORINTH...IUKA...TUNICA...SENATOBIA...BOONEVILLE...
BATESVILLE...OXFORD...NEW ALBANY...BARTLETT...GERMANTOWN...
COLLIERVILLE...MEMPHIS...MILLINGTON...SOMERVILLE...OAKLAND
319 AM CST SUN NOV 13 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* TEMPERATURE/FROST COVERAGE...33 TO 36 DEGREES...RESULTING IN A
  WIDESPREAD FROST.

* TIMING...THROUGH 9 AM THIS MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JOHNSON

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this freeze warning went out at Nov 12, 11:40 AM CST, 2 hours 28 minutes earlier.

Area forecast discussion, Nov 12, 11:40 AM CST, 2 hours 28 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Memphis TN
1140 AM CST Sat Nov 12 2016

.UPDATE...
Updated for 12Z Aviation Forecast Discussion below.

&&

.PREV DISCUSSION... /issued 1047 AM CST Sat Nov 12 2016/

UPDATE...

A 1032mb high pressure center continues to build in from the
north this morning. Temperatures are in the low to mid 50s across
the area with a brisk 10 to 15 MPH north wind, making it feel much
cooler.

Forecast is on track with highs only topping out in the upper 50s
and lower 60s this afternoon.

AC3

PREV DISCUSSION... /issued 524 AM CST Sat Nov 12 2016/

UPDATE...

Updated for the 12Z Aviation Discussion

PREV DISCUSSION... /issued 346 AM CST Sat Nov 12 2016/

DISCUSSION...
A cold front moved south across the area earlier this evening,
resulting in north winds of 6-12 mph over much of the Mid-South
early this morning. Cooler and drier air continues to advect into
the CWA beneath a few passing high clouds. The shortwave trough
associated with this cold front is diving south across the Midwest
at this time, with the trough axis extending roughly from the
Ozarks, east-northeast along the Ohio River. As this trough axis
passes the area today, we should lose the high clouds, resulting
in mostly clear skies today and tonight. Expect high temperatures
today generally in the low/mid 60s, but some areas in the northern
areas of the CWA may struggle to reach 60 degrees.

North to northeast winds will remain 5-10 mph today, but will
diminish rapidly this evening as the boundary layer decouples and
the surface anticyclone builds over the region. The light winds,
clear skies, and dry air will promote strong radiational cooling.
Guidance temperatures from the GFS and ECMWF seem a bit warm
given the strong radiational cooling signal, so these values were
undercut. The resulting low temperature forecast puts most of the
Mid-South into the low/mid 30s late tonight. Portions of west TN
may drop as low as 30 degrees. Thus, a Freeze Watch was issued
for extreme northeast AR, the MO Bootheel, and areas in west TN
along and east of a Dyersburg to Bolivar line. A Frost Advisory
was issued for areas farther south where temperatures are forecast
to remain a few degrees above freezing.

Seasonal temperatures are expected on Sunday, with highs generally
in the 60s. We should continue to see mostly sunny conditions with
light winds and nil rain chances. The next shortwave trough will
approach the CWA on Monday, bringing an increase in mid/high
clouds, especially during the afternoon and evening hours.
However, moisture return is expected to be insufficient to support
rain chances across the Mid-South. As this wave passes, mid-level
ridging will build over the Plains, gradually shifting east
through the midweek period. A warming trend will commence, with
high temperatures gradually climbing into the low/mid 70s. Return
flow will allow moisture to increase beginning early Thursday.
Minimum temperatures during this time will generally be in the
40s.

Both the ECMWF and GFS are advertising a deep mid-latitude trough
approaching the Mid-South late in the week. There are slight
differences with the timing but more disagreement exists regarding
how deep this trough becomes. The GFS remains more bullish with
this feature, moving it slowly east on Friday, eventually swinging
the main trough axis through the CWA on Saturday. The ECMWF is
slightly faster, but does not have as deep a trough and the
strongest forcing for ascent remains north of the area. Both
models indicate a modest chance for showers and thunderstorms on
Friday and Friday night, but quickly move this system east of the
area by the weekend. PoPs were increased at the end of the
forecast period. Will continue to monitor the evolution of this
system to get a better handle on rainfall amounts and the
thunderstorm potential.

Johnson

&&

.AVIATION...
18Z TAFs

VFR and light winds will prevail through the next 24 hours, as
surface high pressure settles in through this evening.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Frost Advisory from midnight tonight to 9 AM CST Sunday for
     Craighead-Crittenden-Cross-Greene-Lawrence-Lee AR-
     Mississippi-Poinsett-St. Francis.

     Freeze Watch from late tonight through Sunday morning for Clay-
     Randolph.

MO...Freeze Watch from late tonight through Sunday morning for
     Dunklin-Pemiscot.

MS...Frost Advisory from midnight tonight to 9 AM CST Sunday for
     Alcorn-Benton MS-DeSoto-Lafayette-Marshall-Panola-Prentiss-
     Tate-Tippah-Tishomingo-Tunica-Union.

TN...Frost Advisory from midnight tonight to 9 AM CST Sunday for
     Fayette-Lauderdale-Shelby-Tipton.

     Freeze Watch from late tonight through Sunday morning for Benton
     TN-Carroll-Chester-Crockett-Decatur-Dyer-Gibson-Hardeman-
     Hardin-Haywood-Henderson-Henry-Lake-Madison-McNairy-Obion-
     Weakley.

&&
Hazardous weather outlook, Nov 12, 4:22 AM CST, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
422 AM CST SAT NOV 12 2016

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-131200-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
422 AM CST SAT NOV 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

FREEZING TEMPERATURES ARE POSSIBLE TONIGHT ACROSS PORTIONS OF
WEST TENNESSEE, THE MISSOURI BOOTHEEL, AND EXTREME NORTHEAST
ARKANSAS. A FREEZE WATCH IS IN EFFECT BETWEEN MIDNIGHT AND 9 AM
SUNDAY. A WIDESPREAD FROST IS EXPECTED ACROSS MUCH OF THE
REMAINING MID SOUTH COUNTIES LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 3:19 AM CSTFrost AdvisoryMEGCraighead, Crittenden, Cross, Greene, Lawrence, Lee and 3 more30 hr
Nov 12, 3:19 AM CSTFreeze WatchMEGClay, Randolph11 hr

Nearby

Freeze Warnings in Tennessee, 2016Freeze Warnings in Arkansas, 2016Freeze Warnings in Missouri, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.